# SDR RU3A20151028022

- Difficulty date: October 25, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N58
- Make and model: Lear 60LEAR
- Aircraft serial: 80
- Aircraft time: 9,830 hours, 4,692 cycles
- Engine: Pwa PW305A
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT BLEED AIR LIGHT ILLUMINATED, SIMULTANEOUSLY THEN EXTINGUISH SOON AFTER TURNING BOTH BLEED AIR SWITCHES TO OFF.
